An interpolation problem for $C$-functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 110-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_5_a12,
author = {M. L. Monastyrskii},
title = {An interpolation problem for $C$-functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {110--115},
year = {1960},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_5_a12/}
}
M. L. Monastyrskii. An interpolation problem for $C$-functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 110-115. http://geodesic.mathdoc.fr/item/IVM_1960_5_a12/